Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 1, Pages 197-198

On modules of continuous linear mappings

Instituto de Matemática, Universidade Federal Fluminense, Rua São Paulo, s/no, Niterói 24020-005, RJ, Brazil

Received 4 April 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Modules of continuous linear mappmgs with values n topological modules of continuous mappings are studied.